# SDR CALA2019040500541

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 29,658 hours, 10,007 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Frozen
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ENGINE #2 ESN 802765, OIL QUANTITY INDICATION 0, OIL PRESSURE 19-24.  CREW SHUTDOWN ENGINE. UPON INSP OF #2 ENG FOUND OIL TANK ALMOST EMPTY. METAL FRAGMENTS FROM STARTER FOUND IN FAN COWL. REMOVED STARTER FOUND FROZEN. NO DEBRIS FOUND ON MAG CHIP DETECTORS WHEN PULLED. REPLACED STARTER PER AMM 80-11-01-400-801-FOO LEAK CHECKED AND ACP POWER RUN, LEAK CHECKS GOOD AND ALL ENGINE INDICATION NORMAL. ACCOMPLISHED IDT INSPECTION OF #2 MCD 3EA, ORINGS AND FINAL INSTALLATION CHECKS GOOD.
